6 doctors weighed in:

Article I read states asa can cause tinnitus?

6 doctors weighed in
Dr. James Ferguson
Pediatrics
4 doctors agree

In brief: Side effect

When we push asa dose to therapuetic blood levels, those high enough to help for rheumatoid arthritis, tinnitus is often reported by those under treatment.
The emergence of other treatments for this disorder has reduced its use.

In brief: Side effect

When we push asa dose to therapuetic blood levels, those high enough to help for rheumatoid arthritis, tinnitus is often reported by those under treatment.
The emergence of other treatments for this disorder has reduced its use.
Dr. James Ferguson
Dr. James Ferguson
Thank
Dr. Carol Redillas
Neurology
2 doctors agree

In brief: Tinnitus

Yes, if taken excessively, asa and nsaids can cause tinnitus.

In brief: Tinnitus

Yes, if taken excessively, asa and nsaids can cause tinnitus.
Dr. Carol Redillas
Dr. Carol Redillas
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors